# SDR USAA2010120992934

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,043 hours, 18,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1837
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 29,132 hours, 16,346 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2186 - DCA-LGA  - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ILLUMINATED AND WILL NOT RESET.  FOUND LEFT OVERWING EXIT SLIDE RESERVOIR BOTTLE PRESSURE LOW.  REMOVED AND REPLACED RESERVOIR BOTTLE ASSEMBLY PER AMM 25-62-46-O4.  CIDS WARNING CLEARED.
